sluring your words
May 17, 2006
I have an HIV+ friend and the other night when we were having a conversation, and he began to slur his words. Yes he had a few drinks, but I have seen him drink before, he has never slured his words. Is this something I should be worried about? or not?
Response from Dr. Henry
Slurring words is something to worry about. Could be due to excess alcohol, a drug interaction (such as Sustiva or a protease inhibitor increasing levels of a psychotropic drug), fatigue (from something like sleep apnea), or other medical conditions such as a small stroke. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Glands After Having Sex During Period Worried I Have HIV
- Tingling In Feet After Anal Sex Condom Broke Worried I Have HIV
- Can You Catch Hepatitis From Saliva?
- How Long Does Fluconazole Stay In Your Body?
- How Long Does It Take To Get Std Symptoms?
- How Long Does The Hpv Vaccine Last?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.